Alert archive / Illinois / Freeze Warnings in 2015

Freeze Warning 1, NWS St. Louis, MO

October 17, 20158 counties in Illinois; Madison County, Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this freeze warning at Oct 17, 2015, 3:43 PM CDT for 8 counties in Illinois; Madison County, Sainte Genevieve County, Saint Francois County, Missouri. It took effect at Oct 18, 2015, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 3:43 PM CDT (20:43 UTC)
In effect from
Oct 18, 2015, 12:00 AM CDT
Expired
Oct 18, 2015, 8:00 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Macoupin County, IL, Marion County, IL, Montgomery County, IL, Randolph County, IL, Washington County, IL, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 91 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WWUS73 KLSX 172043
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT SAT OCT 17 2015

ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-180445-
/O.UPG.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
/O.NEW.KLSX.FZ.W.0001.151018T0500Z-151018T1300Z/
MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
MADISON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...FARMINGTON
343 PM CDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED
  AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING.

* TEMPERATURES...LOWS AROUND 30 ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-180445-
/O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-SHELBY MO-
MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-IRON MO-
REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS
343 PM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT 
  UNTIL SUNRISE SUNDAY MORNING. 

* TEMPERATURES...LOWS IN THE LOW TO MID 30S ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
3 follow-up statements
311 
WWUS73 KLSX 172348
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CDT SAT OCT 17 2015


ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181000-
/O.CON.KLSX.FZ.W.0001.151018T0500Z-151018T1300Z/
BOND IL-CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON MO-MARION IL-
MONTGOMERY IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON...LITCHFIELD...
SALEM...VANDALIA
648 PM CDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE 
  EXPECTED AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING.

* TEMPERATURES...LOWS AROUND 30 DEGREES ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-181000-
/O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO-
COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-GREENE IL-IRON MO-
JEFFERSON MO-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MADISON IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY MO-OSAGE MO-
PIKE IL-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-
ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...COLUMBIA...
EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...MEXICO...QUINCY...
ST CHARLES...ST LOUIS...UNION
648 PM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT 
  UNTIL SUNRISE SUNDAY MORNING.

* TEMPERATURES...LOWS IN THE LOWER TO MIDDLE 30S ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

GKS
496 
WWUS73 KLSX 180846
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT SUN OCT 18 2015

ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181300-
/O.CON.KLSX.FZ.W.0001.000000T0000Z-151018T1300Z/
BOND IL-CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON MO-MARION IL-
MONTGOMERY IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON...LITCHFIELD...
SALEM...VANDALIA
346 AM CDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED
  THROUGH SUNRISE.

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-181300-
/O.CON.KLSX.FR.Y.0003.000000T0000Z-151018T1300Z/
ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO-
COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-GREENE IL-IRON MO-
JEFFERSON MO-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MADISON IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY MO-OSAGE MO-
PIKE IL-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-
ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...COLUMBIA...
EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...MEXICO...QUINCY...
ST CHARLES...ST LOUIS...UNION
346 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...WIDESPREAD FROST IS EXPECTED THROUGH SUNRISE.

* TEMPERATURES...IN THE LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

CVKING
969 
WWUS73 KLSX 181313
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
813 AM CDT SUN OCT 18 2015

ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181415-
/O.EXP.KLSX.FZ.W.0001.000000T0000Z-151018T1300Z/
MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
MADISON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...FARMINGTON
813 AM CDT SUN OCT 18 2015

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES WILL RISE ABOVE FREEZING QUICKLY THIS MORNING.
THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-181415-
/O.EXP.KLSX.FR.Y.0003.000000T0000Z-151018T1300Z/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-SHELBY MO-
MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-IRON MO-
REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS
813 AM CDT SUN OCT 18 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL RISE QUICKLY THIS MORNING. THEREFORE THE FROST
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 17, 3:36 PM CDT, 7 minutes earlier.

Area forecast discussion, Oct 17, 3:36 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT SAT OCT 17 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 334 PM CDT Sat Oct 17 2015

Conditions look good for a chilly night as surface high pressure
currently centered in southeast IA settles southeastward into
southern IL by daybreak Sunday. Think that mid level clouds should
remain largely to our west although may get a few fingers into
central MO. Radiational cooling should allow much of the region to
bottom out in the lower 30s with widespread frost, and parts of
southeast Missouri and southern Illinois closer to 30. Current
frost advisory has much of this covered well, and will change the
aforementioned SE MO and SRN IL to a freezing warning where the
coldest readings are expected. What growing season remains will
come to an end in a number of locations overnight.

Glass

.LONG TERM:  (Sunday through Next Saturday)
Issued at 334 PM CDT Sat Oct 17 2015

A big pattern change will take place late Sunday into early next
week with the eastern U.S. trof moving into the Atlantic, upper
ridging into the Nation's midsection and deep trofing aloft in the
western CONUS. As a result, surface high pressure will retreat east
late Sunday and continue retreating into next week bringing
increasing southerly low level flow and a warming trend. A
glancing short wave and WAA regime will bring a slight chance of
showers to parts of far northeast MO Tues-Tuesday night. There
will also be a dry backdoor type cold front Wed Ngt-Thurs but this
looks dry. Present indications are much of the upcoming week will
feature average to above average temperatures and dry weather.
The next chance of rain appears well on the horizon - possibly
next weekend when the deamplifying western trof ejects into the
central U.S.

Glass

&&

.AVIATION:  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1206 PM CDT Sat Oct 17 2015

VFR through the period. Initially northeast winds will become
lgt/var overnight when a high pressure center passes overhead,
then become southerly to southeasterly tomorrow after the high
pressure center has moved away from the area. Some mid-level
clouds are possible after 06z.

Kanofsky

&&

.FIRE WEATHER:
Issued at 334 PM CDT Sat Oct 17 2015

Southerly winds will increase and become gusty by midday on
Monday. The winds combined with low afternoon relative humidity
and dry fuels will result in heightened fire danger on Monday
afternoon, especially from central and northeast Missouri into
west central Illinois. Will need to monitor winds and RH values in
the later forecasts as their is potential that red flag conditions
could materialize.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FROST ADVISORY from Midnight tonight to 8 AM CDT Sunday FOR
     Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis
     MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles
     MO-St. Louis City MO-St. Louis MO-Warren MO-Washington MO.

     FREEZE WARNING from Midnight tonight to 8 AM CDT Sunday FOR
     Madison MO-St. Francois MO-Ste. Genevieve MO.

IL...FROST ADVISORY from Midnight tonight to 8 AM CDT Sunday FOR
     Adams IL-Brown IL-Calhoun IL-Greene IL-Jersey IL-Madison IL-
     Monroe IL-Pike IL-St. Clair IL.

     FREEZE WARNING from Midnight tonight to 8 AM CDT Sunday FOR Bond
     IL-Clinton IL-Fayette IL-Macoupin IL-Marion IL-Montgomery
     IL-Randolph IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Oct 17, 7:52 AM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT SAT OCT 17 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
752 AM CDT SAT OCT 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST IS EXPECTED LATE TONIGHT. A FROST ADVISORY FOR
TONIGHT IS IN EFFECT FOR THE ENTIRE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 2:52 AM CDTFrost AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more29 hr

Nearby

Freeze Warnings in Illinois, 2015Freeze Warnings in Missouri, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.